# SDR ASAA2018090526003

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,164 hours, 7,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. TCV FAULT NR 1 ZONE TEMP CONTROLLER. RESET & BITE TESTS NML PER FIM 21-62 TASK 802. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
